Alert archive / Arkansas / Flash Flood Warnings in 2011

Flash Flood Warning 83, NWS Little Rock, AR

May 1, 201111 counties in Arkansas

NWS Little Rock, AR issued this flash flood warning at May 1, 2011, 11:10 PM CDT for 11 counties in Arkansas. It was in force for 4 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2011, 11:10 PM CDT (04:10 UTC)
Expired
May 2, 2011, 3:00 AM CDT
In force
4 hr
Issued by
NWS Little Rock, AR
Area
Storm-based polygon
Flood severity
None

Counties Clark County, AR, Garland County, AR, Hot Spring County, AR, Logan County, AR, Montgomery County, AR, Perry County, AR, Pike County, AR, Polk County, AR, Saline County, AR, Scott County, AR, Yell County, AR

The radar

The Western Arkansas radar (KSRX), 87 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 11:43 PM CDTHEAVY RAIN 03 Ssw Oppelo, AR1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.
May 1, 11:43 PM CDTHEAVY RAIN 13 Ssw Oppelo, AR1 INCH OF RAINFALL WAS MEASURED IN 17 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.2 hours before the alert went out and 233 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1657 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 130 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1657 J/kg
Mixed-layer CIN
-46 J/kg
Mixed-layer LCL
1328 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
130 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.9
Supercell composite
8.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WGUS54 KLZK 020410
FFWLZK
ARC019-051-059-083-097-105-109-113-125-127-149-020800-
/O.NEW.KLZK.FF.W.0083.110502T0410Z-110502T0800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1110 PM CDT SUN MAY 1 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GARLAND COUNTY IN CENTRAL ARKANSAS...
  MONTGOMERY COUNTY IN WESTERN ARKANSAS...
  NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
  PERRY COUNTY IN CENTRAL ARKANSAS...
  PIKE COUNTY IN SOUTHWEST ARKANSAS...
  POLK COUNTY IN WESTERN ARKANSAS...
  SCOTT COUNTY IN WESTERN ARKANSAS...
  SOUTHERN YELL COUNTY IN CENTRAL ARKANSAS...
  SOUTHWESTERN LOGAN COUNTY IN WESTERN ARKANSAS...
  WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
  WESTERN CLARK COUNTY IN SOUTHWEST ARKANSAS...

* UNTIL 300 AM CDT

* AT 1107 PM CDT...DOPPLER RADAR INDICATES 1 TO 3 INCHES OF RAIN 
  HAVE ALREADY ALLEN OVER PARTS OF THE WARNED AREA WITH ADDITIONAL 
  HEAVY RAIN EXPECTED. FLASH FLOODING IS LIKELY TO OCCUR. WHILE 
  PRECIPITATION MAY TAPER OFF IN SOME AREAS DURING THE WARNING 
  PERIOD...IT WILL TAKE SOME TIME FOR ANY HIGH WATER TO RUNOFF. 
  RESIDENTS SHOULD MONITOR THE SITUATION CLOSELY AND TAKE ACTION IF 
  WATER THREATENS.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  PINEY...              WALDRON...            ROCKWELL...
  PERRYVILLE...         MURFREESBORO...       MT IDA...
  MENA...               LAKE OUACHITA...      LAKE HAMILTON...
  LAKE GREESON...       HOT SPRINGS...        DEGRAY LAKE...
  DANVILLE...           WILLIAMS JUNCTION...  WICKES...
  VANDERVOORT...        STONEHOUSE REC AREA...
  SEGUR...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

&&

LAT...LON 3493 9445 3496 9437 3497 9424 3507 9423
      3508 9421 3507 9266 3392 9321 3405 9383
      3417 9382 3419 9393 3435 9394 3435 9424
      3419 9425 3420 9448

$$

44

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this flash flood warning went out at May 1, 6:25 PM CDT, 4 hours 45 minutes earlier.

Area forecast discussion, May 1, 6:25 PM CDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION...UPDATE FOR AVIATION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
625 PM CDT SUN MAY 1 2011

.AVIATION...
OVERALL VFR TO MVFR CEILINGS WILL BE SEEN SUNDAY EVENING TO THE
OVERNIGHT AT ALL TAFS. PATCHY AREAS OF IFR CONDITIONS WITH SHOWERS
AND THUNDERSTORMS EXPECTED OVER THE NEXT 24 HRS. A STALLED FRONTAL
BOUNDARY...WITH A SW TO NE ORIENTATION...WILL REMAIN IN PLACE ACROSS
ARKANSAS...AND BE THE FOCUS FOR SHOWERS AND THUNDERSTORMS. HEAVY
RAIN WILL BE POSSIBLE...WITH ISOLATED STRONG TO SEVERE STORMS SUNDAY
EVENING. SOUTH OF THE FRONT WINDS WILL BE FROM THE SOUTH 5 TO 15
KNOTS...WHILE NORTH OF THE FRONT WINDS WILL BE NORTH 7 TO 18 KNOTS.
SOME WIND SHEAR WILL BE PRESENT ALONG THE FRONT. LITTLE CHANGE IS
EXPECTED ON MONDAY WITH AN UPPER LOW MOVING OVER AR WITH THE NEARLY
STATIONARY BOUNDARY ACROSS CENTRAL TO SOUTHERN AR. (59)

&&

.PREV DISCUSSION... /ISSUED 325 PM CDT SUN MAY 1 2011/

.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT
FLASH FLOOD WATCH CONTINUES ACROSS MUCH OF THE AREA. FRONTAL
BOUNDARY REMAINS STALLED ACROSS ARKANSAS. RAIN HAS DIMINISHED IN
AREAL COVERAGE FOR NOW...BUT EXPECT IT TO REDEVELOP TONIGHT.
TEMPERATURES ARE IN THE LOWER 80S IN THE SOUTHEAST. EXPECT
THUNDERSTORMS TO DEVELOP IN THE SOUTH BY LATE AFTERNOON. THE FRONT
WILL MEANDER AROUND THE STATE THROUGH MONDAY. HEAVY RAIN AND
WIDESPREAD FLOODING IS LIKELY THROUGH MONDAY NIGHT. THE UPPER LEVEL
SYSTEM MOVES THROUGH THE AREA LATE MONDAY AND EARLY TUESDAY AND
PUSHES THE FRONT EAST. HIGH PRESSURE WILL DOMINATE THE AREA THROUGH
WEDNESDAY NIGHT. TEMPERATURES WILL BE VARIED ACROSS THE STATE AS
LONG AS THE FRONT IS AROUND.

&&

.LONG TERM...THURSDAY THROUGH SUNDAY NIGHT
HIGH PRESSURE IS EXPECTED TO PUSH OFF TO THE EAST OF ARKANSAS ON
THURSDAY...THEN A WEAK FRONT IS FORECAST TO SAG THROUGH THE NORTHERN
PARTS OF THE STATE WITH A SLIGHT CHANCE OF CONVECTION IN THE
AFTERNOON. A SLIGHT CHANCE WILL BE KEPT IN THE FORECAST OVERNIGHT
AND ON FRIDAY AS THE BOUNDARY SAGS THROUGH THE STATE. THE FRONT
WASHES OUT LATER FRIDAY THEN IS EXPECTED TO LIFT NORTH AS A WARM
FRONT AND KEEP A SLIGHT CHANCE OF CONVECTION IN THE FORECAST. THEN
SUNDAY HAS A SLIGHT CHANCE ALSO AS ANOTHER FRONT FORMS AND SAGS
SOUTH INTO AR. OVERALL TEMPS WILL BE AT OR BELOW NORMAL DUE TO THE
CLOUDS AND CHANCES OF RAIN.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     48  57  45  64 /  90  80  80  20
CAMDEN AR         54  59  46  65 /  80  90  90  20
HARRISON AR       42  55  40  63 /  90  80  80  10
HOT SPRINGS AR    51  57  44  65 /  90  80  80  10
LITTLE ROCK   AR  52  58  46  65 /  90  90  90  20
MONTICELLO AR     61  64  49  62 /  80  90 100  40
MOUNT IDA AR      50  56  43  65 /  90  80  80  10
MOUNTAIN HOME AR  43  56  42  63 /  90  80  80  10
NEWPORT AR        50  58  46  63 / 100  90  90  30
PINE BLUFF AR     56  60  47  64 /  90  90  90  40
RUSSELLVILLE AR   47  58  42  65 /  90  80  80  10
SEARCY AR         50  57  46  65 /  90  80  90  30
STUTTGART AR      53  58  47  64 /  90  90  90  40
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH MONDAY EVENING FOR ARKANSAS-BAXTER-
BOONE-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER-
FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-JACKSON-
JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-MONTGOMERY-
NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-SALINE-
SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

&&

SHORT TERM...51 / LONG TERM...59
Hazardous weather outlook, May 1, 4:45 PM CDT, 6 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
445 PM CDT SUN MAY 1 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-021000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
445 PM CDT SUN MAY 1 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE COLD FRONT HAS SATALLED ACROSS SOUTH ARKANSAS. WIDESPREAD
SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP ALONG THIS FRONT
THROUGH AT LEAST TONIGHT. SOME OF THESE STORMS WILL BECOME
SEVERE...WITH MAINLY LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT.
THE BEST CHANCE FOR SEVERE WEATHER WILL BE ACROSS THE SOUTHERN THIRD
OF THE STATE THROUGH TONIGHT.

CENTRAL AND SOUTH ARKANSAS WILL SEE ANOTHER ROUND OF HEAVY RAINFALL
TONIGHT. FLASH FLOODING WILL CONTINUE TO BE A MAJOR CONCERN THROUGH
AT LEAST TONIGHT AS THESE THUNDERSTORMS WILL PRODUCE VERY HEAVY
RAINFALL...AND LIKELY MOVE OVER OR NEAR LOCATIONS THAT HAVE ALREADY
SEEN VERY HEAVY RAINFALL. AREAS ACROSS CENTRAL ARKANSAS HAVE ALREADY
SEEN 2 TO OVER 5 INCHES OF RAINFALL SINCE SATURDAY EVENING. ANY
ADDITIONAL HEAVY RAINFALL WILL LIKELY CAUSE FLASH FLOODING. A FLASH
FLOOD WATCH IS IN EFFECT THIS EVENING THROUGH MONDAY FOR THIS
PERSISTING FLASH FLOOD THREAT.

RIVER FLOODING IS ALSO A CONTINUING THREAT ACROSS THE
REGION...WITH MANY RIVERS ACROSS THE STATE REMAINING AT OR ABOVE
FLOOD STAGE. SOME LOCATIONS HAVE YET TO SEE THE RIVERS
CREST...WITH CONTINUING RISES EXPECTED FROM PREVIOUS RAINFALL. ANY
ADDITIONAL RAINFALL WILL LIKELY EITHER AGGRAVATE THIS
SITUATION...OR AT LEAST SLOW THE RATE AT WHICH FLOOD WATERS
RECEDE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE FRONT WILL REMAIN ACROSS SOME PORTION OF THE STATE THROUGH
EARLY TUESDAY...WITH SEVERAL MORE ROUNDS OF SHOWERS AND
THUNDERSTORMS EXPECTED. WHILE THERE WILL REMAIN AT LEAST SOME
THREAT FOR SEVERE WEATHER DURING THIS PERIOD...A VERY SIGNIFICANT
THREAT FOR FLASH FLOODING WILL PERSIST THROUGH TUESDAY. AN
ADDITIONAL 2 TO AS MUCH AS 5 INCHES OR MORE RAINFALL IS POSSIBLE
THROUGH TUESDAY...IN AREAS THAT HAVE ALREADY SEEN VERY HEAVY
RAINFALL. AGAIN...A FLASH FLOOD WATCH IS IN EFFECT THROUGH MONDAY.

RIVER FLOODING CONCERNS WILL CONTINUE FOR MANY RIVERS ACROSS THE
STATE THROUGH MUCH OF THE WEEK. ANY ADDITIONAL HEAVY RAINFALL
WILL ONLY AGGRAVATE THE ALREADY VERY SIGNIFICANT RIVER FLOODING
SITUATION ONGOING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING FOR
THE SEVERE WEATHER THREAT. ALSO...ANY REPORTS OF FLASH FLOODING
ARE ENCOURAGED.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

62

In the hours before

Local storm report, May 1, 7:18 PM CDT, 3 hours 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
718 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0641 PM     HAIL             NEW HOPE                34.23N 93.88W
05/01/2011  E1.00 INCH       PIKE               AR   LAW ENFORCEMENT

&&

227
Local storm report, May 1, 7:44 PM CDT, 3 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
744 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0717 PM     TSTM WND DMG     2 N WONDERVIEW          35.35N 92.73W
05/01/2011                   CONWAY             AR   AMATEUR RADIO

            COUPLE OF TREES DOWN ALONG HWY 95. THE TREES WERE NOT
            BLOCKING ANY ROADS.

&&

227
Local storm report, May 1, 8:11 PM CDT, 2 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
811 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0713 PM     HAIL             OPAL                    34.54N 93.99W
05/01/2011  E1.00 INCH       POLK               AR   TRAINED SPOTTER

&&

227
Local storm report, May 1, 8:16 PM CDT, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SUN MAY 01 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0814 PM     FLOOD            SHERWOOD                34.83N 92.21W
05/01/2011                   PULASKI            AR   EMERGENCY MNGR

            THREE HOMES ARE FLOODED ON ORCHID DRIVE.

&&

227
Special weather statement, May 1, 9:43 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
943 PM CDT SUN MAY 1 2011

ARZ032-033-043>046-055-056-020330-
FAULKNER AR-GRANT AR-JEFFERSON AR-LONOKE AR-PRAIRIE AR-PULASKI
AR-SALINE AR-WHITE AR-
943 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN WHITE...SOUTHEASTERN
FAULKNER...WESTERN PRAIRIE...LONOKE...PULASKI...SOUTHEASTERN
SALINE...NORTHEASTERN GRANT AND NORTHWESTERN JEFFERSON COUNTIES UNTIL
1030 PM CDT...

AT 943 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES EAST OF
SKUNK HOLLOW TO NEAR CLOVERDALE TO 4 MILES NORTHWEST OF SHERIDAN...
AND MOVING EAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  SW LITTLE ROCK...     SHERWOOD...           SHERIDAN...
  SEARCY...             N LITTLE ROCK ARPT... NORTH LITTLE ROCK...
  LONOKE...             LITTLE ROCK AFB...    JACKSONVILLE...
  DWNTWN LITTLE ROCK... LITTLE ROCK ARPT...   CABOT...
  WRIGHTSVILLE...       WEST POINT...         WARD...
  VILONIA...            TOLTEC MOUNDS SP...   THURMAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 130 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 143 AND 191.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 26.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3531 9154 3486 9158 3445 9173 3426 9254
      3467 9240 3511 9236
TIME...MOT...LOC 0243Z 254DEG 38KT 3505 9226 3470 9229
          3437 9241

44
Special weather statement, May 1, 10:37 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1037 PM CDT SUN MAY 1 2011

ARZ037>042-052-054-020435-
GARLAND AR-HOT SPRING AR-MONTGOMERY AR-PERRY AR-PIKE AR-POLK AR-SCOTT
AR-YELL AR-
1037 PM CDT SUN MAY 1 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN YELL...EXTREME
SOUTHWESTERN PERRY...SOUTHEASTERN SCOTT...WESTERN GARLAND...
MONTGOMERY...EASTERN POLK...EXTREME WESTERN HOT SPRING AND
NORTHWESTERN PIKE COUNTIES UNTIL 1130 PM CDT...

AT 1037 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTH OF
BEAR MTN TO NEAR SHADY LAKE TO 5 MILES NORTHEAST OF DIERKS...AND
MOVING NORTHEAST AT 55 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MT IDA...             LAKE OUACHITA...      SEGUR...
  OPAL...               ODEN...               NORMAN...
  MUDDY CREEK WMA...    MIMOSA...             MEYERS...
  MAULDIN...            LITTLE MISSOURI FALLS REC AREA...
  LENA LNDG REC AREA... GLENWOOD...           GAP MTN...
  GAP CREEK REC AREA... FOURCHE VALLEY...     DAISY...

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

LAT...LON 3502 9336 3479 9322 3448 9321 3417 9382
      3418 9391 3419 9393 3426 9392 3427 9393
      3434 9394 3435 9409 3456 9419
TIME...MOT...LOC 0337Z 238DEG 47KT 3455 9406 3437 9398
          3420 9395

44

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:06 PM CDTSevere Thunderstorm WarningLZKFulton, Sharp24 min
May 1, 7:08 PM CDTTornado WarningLZKConway, Van Buren52 min
May 1, 7:13 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott, Yell31 min
May 1, 7:14 PM CDTSevere Thunderstorm WarningLZKGarland, Montgomery, Pike46 min
May 1, 7:16 PM CDTSevere Thunderstorm WarningLZKClark, Hot Spring, Montgomery, Pike44 min
May 1, 7:41 PM CDTSevere Thunderstorm WarningLZKConway, Pope, Van Buren34 min
May 1, 7:54 PM CDTSevere Thunderstorm WarningLZKPolk24 min
May 1, 7:55 PM CDTFlash Flood WarningLZKClark, Garland, Hot Spring, Logan, Montgomery, Perry and 5 more3 hr
May 1, 8:01 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more3 hr
May 1, 8:01 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Saline44 min
May 1, 8:04 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more3 hr
May 1, 8:24 PM CDTFlash Flood WarningLZKHot Spring21 hr
May 1, 9:04 PM CDTRiver Flood WarningLZKSearcy24 hr
May 1, 9:07 PM CDTFlash Flood WarningLZKClark, Cleburne, Faulkner, Garland, Grant, Hot Spring and 7 more6 hr
May 1, 9:14 PM CDTRiver Flood WarningLZKIzard, Stone60 hr
May 1, 9:43 PM CDTSpecial Weather StatementLZKLonoke, Pulaski, White47 min
May 1, 10:27 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Van Buren27 min
May 1, 10:37 PM CDTSpecial Weather StatementLZKMontgomery58 min
May 1, 10:47 PM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Pike, Polk43 min
May 1, 11:00 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Independence, Izard, Marion and 5 more4 hr
May 1, 11:03 PM CDTFlash Flood WarningLZKBaxter6 hr
May 1, 11:05 PM CDTFlash Flood WarningLZKCleburne, Conway, Faulkner, Johnson, Logan, Pope and 3 more4 hr
May 1, 11:58 PM CDTFlash Flood WarningLZKClark, Dallas, Hot Spring, Ouachita3 hr
May 1, 11:59 PM CDTSpecial Weather StatementLZKPulaski, Saline46 min
May 2, 12:27 AM CDTFlash Flood WarningLZKIndependence, Jackson, White, Woodruff4 hr
May 2, 1:09 AM CDTFlash Flood WarningLZKLonoke, Monroe, Prairie, White, Woodruff3 hr
May 2, 3:05 AM CDTAreal Flood WarningLZKBaxter, Boone, Calhoun, Clark, Cleburne, Conway and 29 more14 hr
May 2, 3:49 AM CDTRiver Flood WarningLZKConway, Perry3 days
May 2, 3:49 AM CDTRiver Flood WarningLZKFaulkner, Perry18 hr
May 2, 3:56 AM CDTFlash Flood WarningLZKCalhoun, Clark, Cleveland, Dallas, Garland, Grant and 5 more4 hr
May 2, 4:00 AM CDTFlash Flood WarningLZKArkansas, Independence, Jackson, Lonoke, Monroe, Prairie and 2 more4 hr
May 2, 5:23 AM CDTRiver Flood AdvisoryLZKFranklin36 hr
May 2, 5:47 AM CDTFlash Flood WarningLZKGarland, Grant, Hot Spring, Jefferson, Lonoke, Pulaski and 1 more3 hr
May 2, 9:19 AM CDTFlash Flood WarningLZKArkansas, Clark, Dallas, Garland, Grant, Hot Spring and 11 more4 hr
May 2, 9:55 AM CDTRiver Flood WarningLZKYell12 hr
May 2, 10:01 AM CDTFlash Flood WarningLZKBaxter5 hr
May 2, 3:50 PM CDTFlash Flood WarningLZKBaxter, Boone, Fulton, Johnson, Logan, Marion and 6 more3 hr
May 2, 5:03 PM CDTAreal Flood WarningLZKArkansas, Baxter, Boone, Clark, Cleburne, Conway and 32 more12 hr

Nearby

Flash Flood Warnings in Arkansas, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.